# SDR SWAA2015091443821

- Difficulty date: September 12, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 32,512 hours, 18,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER BROKEN.  R & R LIGHT ASSEMBLY IAW AMM.
